Works (7)

2011 journal article

Karush-Kuhn-Tucker conditions for nonsmooth mathematical programming problems in function spaces

SIAM Journal on Control and Optimization, 49(5), 2133–2154.

By: K. Ito & K. Kunisch

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

Minimal effort problems and their treatment by semismooth newton methods

SIAM Journal on Control and Optimization, 49(5), 2083–2100.

By: K. Ito & K. Kunisch

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Optimal control of parabolic variational inequalities

Journal De Mathematiques Pures Et Appliquees, 93(4), 329–360.

By: K. Ito & K. Kunisch

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

Semi-smooth Newton methods for the Signorini problem

Applications of Mathematics, 53(5), 455–468.

By: K. Ito & K. Kunisch

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Optimal control of obstacle problems by H-1-obstacles

Applied Mathematics and Optimization, 56(1), 1–17.

By: K. Ito & K. Kunisch

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

The primal-dual active set method for nonlinear optimal control problems with bilateral constraints

SIAM Journal on Control and Optimization, 43(1), 357–376.

By: K. Ito & K. Kunisch

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Semi-smooth Newton methods for state-constrained optimal control problems

Systems and Control Letters, 50(3), 221–228.

By: K. Ito & K. Kunisch

Source: NC State University Libraries
Added: August 6, 2018